# SDR 95ZZZX797

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58ZP
- Make and model: Cessna 421C
- Aircraft serial: 421C0705
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 505403042
- Condition: Cracked
- Location: Lt Eng Aft
- Part time: 6,073 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING LEFT ENGINE FOR TBO REPLACEMENT, INSPECTION OF THE NACELLE STRUCTURE REVEALED THE AFT ENGINE BEAM WAS CRACKED AT THE BEND WHERE THE OUTBOARD TAB ATTACHES TO THE FORE AND AFT ENGINE BEAM.  THE CRACK IS APPROXIMATELY ONE INCH LONG AND ORIGINATES FROM THE AFT END OF THE BEND.
